Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 11, NWS Little Rock, AR

March 17, 2021Johnson County, Logan County, Pope County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Mar 17, 2021, 3:29 AM CDT for Johnson County, Logan County, Pope County, Arkansas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 17, 2021, 3:29 AM CDT (08:29 UTC)
Expired
Mar 17, 2021, 4:15 AM CDT
In force
46 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Johnson County, AR, Logan County, AR, Pope County, AR

The radar

The Western Arkansas radar (KSRX), 69 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 17, 4:00 AM CDTHAIL 1.753 E Scranton, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2158 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
312 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

369 
WUUS54 KLZK 170829
SVRLZK
ARC071-083-115-170915-
/O.NEW.KLZK.SV.W.0011.210317T0829Z-210317T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
329 AM CDT Wed Mar 17 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Eastern Logan County in western Arkansas...
  Southwestern Johnson County in western Arkansas...
  West central Pope County in central Arkansas...

* Until 415 AM CDT.

* At 329 AM CDT, a severe thunderstorm was located near Blue
  Mountain, or 7 miles south of Paris, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Clarksville...                    Paris...
  Lamar...                          Magazine...
  Knoxville...                      Subiaco...
  Hartman...                        Scranton...
  Blue Mountain...                  Woodland...
  Hinkle...                         Hoyt...
  Mount Magazine...                 Midway in Logan County...
  Spadra...                         Tokalon...
  Lake Dardanelle...                Coal Hill...
  Morrison Bluff...                 Dublin...

This includes Interstate 40 between mile markers 50 and 73.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3558 9355 3541 9314 3515 9357 3515 9366
      3513 9366 3514 9371 3511 9371 3514 9384
TIME...MOT...LOC 0829Z 227DEG 25KT 3518 9369 

HAIL...1.00IN
WIND...60MPH
 
$$

67
2 follow-up statements
095 
WWUS54 KLZK 170850
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
350 AM CDT Wed Mar 17 2021

ARC071-083-115-170915-
/O.CON.KLZK.SV.W.0011.000000T0000Z-210317T0915Z/
Logan AR-Johnson AR-Pope AR-
350 AM CDT Wed Mar 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN LOGAN...SOUTHWESTERN JOHNSON AND WEST CENTRAL POPE
COUNTIES...

At 349 AM CDT, a severe thunderstorm was located over Midway in Logan
County, or 9 miles east of Paris, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Clarksville...                    Lamar...
Knoxville...                      Subiaco...
Scranton...                       Hoyt...
Woodland...                       Hinkle...
Midway in Logan County...         Spadra...
Tokalon...                        Mount Magazine...
Lake Dardanelle...                Morrison Bluff...
New Spadra...                     Augsburg...
Dublin...                         Ludwig...
Piney Bay Recreation Area...      Union City...

This includes Interstate 40 between mile markers 52 and 73.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3558 9355 3541 9314 3517 9355 3519 9368
TIME...MOT...LOC 0849Z 227DEG 25KT 3528 9356 

HAIL...1.00IN
WIND...60MPH
 
$$

67
700 
WWUS54 KLZK 170903
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
403 AM CDT Wed Mar 17 2021

ARC071-083-115-170915-
/O.CON.KLZK.SV.W.0011.000000T0000Z-210317T0915Z/
Logan AR-Johnson AR-Pope AR-
403 AM CDT Wed Mar 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN LOGAN...SOUTH CENTRAL JOHNSON AND WEST CENTRAL POPE
COUNTIES...

At 402 AM CDT, a severe thunderstorm was located over Tokalon, or 7
miles southeast of Clarksville, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Clarksville...                    Lamar...
Knoxville...                      Scranton...
Midway in Logan County...         Spadra...
Tokalon...                        Lake Dardanelle...
Morrison Bluff...                 New Spadra...
Augsburg...                       Dublin...
Ludwig...                         Piney Bay Recreation Area...
New Blaine...                     

This includes Interstate 40 between mile markers 55 and 73.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3521 9348 3526 9356 3556 9350 3541 9314
TIME...MOT...LOC 0902Z 224DEG 50KT 3536 9342 

HAIL...1.00IN
WIND...60MPH
 
$$

67

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 1:04 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Mar 17, 1:04 AM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
104 AM CDT Wed Mar 17 2021

.AVIATION...17/06Z TAF CYCLE

FLight conds wl be deteriorating thru the overnight and mrng hrs
as several rounds of convection wl affect the FA. VFR conds early,
wl transition to mainly MVFR arnd daybreak as lower CIGS
overspread the region. There wl be an initial round of convection
moving NWD thru the early mrng hrs. Then another round wl affect
the area fm arnd midday thru the aftn hrs, assocd with a dryline/
CDFNT movg thru fm the west. Conds wl briefly improve post-fntl
but lower clouds wl quickly move in to close out the PD. /44/
&&

.PREV DISCUSSION...(ISSUED 235 PM CDT Tue Mar 16 2021)
SHORT TERM...Tonight Through Thursday

.Main focus remains on a widespread threat for severe wx across
the Natural State...

.Synopsis...

Latest WV sat imgry depicted a robust vorticity max traversing over
the Srn periphery of the Four Corners region, and mesoanalysis data
is further indicative of this upper lvl low. At the sfc, broad
cyclonic flow was noted over Ern NM and the OK/TX panhandle region.
The aforementioned upper trof is progged to quickly translate
Ewrd across the Srn plains Tues, further enhancing the low-lvl
mass response as the two features become juxtapositioned. A
strengthening sfc pres grad will spread Srly to S/Erly sfc winds
over the fcst area, allowing for rampant WAA and poleward moisture
transport. By Wed morning, an environment characterized by robust
synoptic ascent overtop plentiful low-lvl moisture and deep layer
wind shear veering w/ height will be prevalent across the Srn
Cntrl US, and will be extremely conducive for widespread severe
thunderstorm activity, some of which may be significant in nature.

.Today and Tonight...

You could certainly call today the calm before the storm...Settled
wx condns will prevail as strengthening sfc low pressure over
NM/OK/TX spreads S/Erly winds across the state. A warm frnt, which
was located over Srn AR near the LA border earlier this morning will
lift N/wrd over the next 24 hrs, w/ a plume of Td's in the mid-50s
extending into Nrn AR, and 60s over portions of Srn AR. As WAA ramps
up, seasonably warm temps will be noted over the fcst area this
afternoon w/ readings in the upper 70s across much of the state
accompanied by increasing cloud cover later this afternoon. Lows
around the region tonight lkly won't fall too far as WAA continues
overnight w/ lows in the mid-60s across the Srn portion of the
state, and mid-50s to the N.

.Wednesday...

.A few rounds of thunderstorms are anticipated to move across the
state through the day, w/ increasing intensity and svr potential
through each round...

Early Wed morning (06-12Z)...Strong sfc low pressure is progged to
be centered over Cntrl OK w/ a warm frnt lifting N/wrd over the
state, lkly invof the I-40 corridor. Low-lvl moisture will have lkly
increased further from Tues evening due in part to a H850-H700 30-40
kt LLJ, w/ a nose of 65F Td's extending as far N as the I-40
corridor, and 60F Td's possibly extending into the Nrn row of
counties in AR. The upper trof is progged to be moving across OK,
and increasing synoptic forcing for ascent atop low-lvl isentropic
ascent coupled w/ WAA/moisture advection will supply the fuel for
early morning convection. Based on the last few synoptic suites of
CAM guidance, early Wed morning storm activity will be limited to
invof the warm frnt as it advances N/wrd, lkly impacting portions
of Srn AR. Pt fcst soundings are indicative of this activity
staying somewhat elevated in nature, however given the antecedent
environment and bndry movement, storms could transition to become
more sfc based as time progresses. Primary svr hazards will lkly
be limited to large hail during this time frame.

Wed morning (12Z-18Z)...As the bndry continues to move N/wrd,
increasing forcing for ascent will drive another round of scattered
storms over the Cntrl third of the state around 12Z Wed morning. Sfc
based buoyancy is expected to become more prevalent as diurnal
heating takes effect, however mixing will also need to be considered
w/ Srly winds of 10-15 kts lkly invof the approaching sfc low. A
plume of ML buoyancy of 1500-2000 J/kg w/ locally greater pockets is
progged over the majority of the state. The extent of this round of
convection will play a role into the evolution of the afternoon rd
of storms though...primarily, how quickly and how thoroughly will
destabilization occur...e.g., how much will lingering cloud
cover/cirrus shields limit radiational heating, however
persistent WAA still looks to keep afternoon temps near the low to
mid 70s. W/in this second rd of storms, all three svr hazards
will become more lkly as low-lvl wind profiles become more
favorable for sustaining rotating updrafts.

Wed afternoon and evening (18Z and beyond)...The upper trof and H500
70+ kt jet max will be moving across the state at this point,
supplying a plentiful amount of vertical shear...e.g. bulk shear
values of 70+ kts. At the sfc, the warm frnt is expected to have
advanced N/wrd into MO, w/ a dryline mixing E/wrd into Cntrl AR. CAM
guidance continues to depict initialization of a third rd of storms
during the 18-20Z timeframe along this bndry, and slight separation
of bndry movement and bulk shear vectors may support a brief window
of discrete cell development, where cells would advance into a
slightly worked over environment from morning precip. However, pt
fcst soundings still indicate a very unstable environment w/
favorable low-lvl veering wind profiles, particularly should sfc
winds become more backed ahead of the dryline. 00Z and 12Z HREF
guidance have depicted modest signals over Cntrl and Ern AR for
persistent and sustained updrafts, of which a few may become
significant. W/ the potential for discrete rotating updraft
development, all svr hazards will become much more prevalent during
the afternoon and evening hours as storms initialize...including
large hail, damaging winds, and a few tornadoes.

As the evening progresses, upscale development will lkly occur w/
some embedded supercells remaining in a broken line of storms
advancing E/wrd, and a QLCS threat will increase into the later
evening for Ern AR, including brief QLCS tornadic activity, and
damaging winds. Once consolidation begins, the line is expected to
move E/wrd quickly, and will lkly clear the state after 00Z Wed
night. As storm activity is quickly ushered out of the region, the
sfc low will continue to advance to the E, and a tailing cold frnt
will sweep through the state overnight.

.Thurs...

A stout airmass change will be noticed by Arkansans Thurs morning w/
Td's back down into the upper 30s to low 40s for most. Strong and
gusty Wrly winds will prevail through the day following the cold
frnt with sustained values of 15-20 kts, and gusts of 25 kts. Under
forcing for descent as the upper trof slides to the E, drier condns
will be seen across the state w/ clearing skies and cooler temps in
place.

LONG TERM...Thursday Night Through Monday

Much quieter long term forecast when compared to the short term with
12z models looking fairly similar to earlier runs and therefore only
minor tweaks were made to the previous forecast. Long term begins
with upper level low hanging around to the NE of the state...NAM is
suggesting some wrap around precip will be possible across NE
Arkansas. Add this point did not add PoPs to the forecast, but will
monitor this for future forecast updates. Pressure gradient will
remain fairly tight Thursday night before it finally relaxes close
to midday on Friday. As a result will keep winds fairly elevated
during the overnight hours and a good chunk of the day on Friday. As
the system departs to the east an upper level ridge of high pressure
will try to build into the region. This combined with a surface low
to our northeast will result in northerly winds to the region on
Saturday both at the surface and aloft. Combine this with clear
skies and low temperatures Saturday morning will be at or just below
freezing across northern portions of the state with temperatures in
the mid 30's as far south as Hot Springs and Pine Bluff. Depending
on how much vegetation has greened up over the past warm spell may
determine the need for frost/freeze headlines. Beyond Saturday the
aforementioned ridge will build into the region and temperatures
will gradually warm each day with moisture on the increase across
the region. This will set the stage for our next system that moves
into the state on Monday. Rain chances will increase through the day
with the best chances for precipitation just beyond the long term.
&&

.LZK Watches/Warnings/Advisories...NONE.
&&
Hazardous weather outlook, Mar 16, 2:49 PM CDT, 12 hours 40 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
249 PM CDT Tue Mar 16 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-172000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
249 PM CDT Tue Mar 16 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Isolated thunderstorms...a few of which could be strong to severe...
will be possible late Tuesday night over far southern Arkansas as a
warm front lifts slowly northward into the state. Large hail and
damaging winds will be the main threats.

.DAYS TWO THROUGH SEVEN...Wednesday Through Monday

The potential for severe thunderstorms will continue early
Wednesday morning ahead of a cold front. Hail and damaging winds
will be the main threats, but by Wednesday afternoon all modes of
severe weather will be possible. The main concern will be across
central and eastern Arkansas midday on Wednesday and continue
through Wednesday afternoon and early evening. One last round of
severe weather will be possible across northern Arkansas late
Wednesday night with a few hail storms possible.

Besides the severe weather potential, strong winds in the 15 to 25
mph range with higher gusts will be possible Wednesday and Thursday.

A few locations across northern Arkansas may dip down into the
lower to mid 30s during the morning hours Saturday and Sunday.

.Spotter Information Statement...

Spotter activation may be needed later tonight and Wednesday.

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Mar 17, 1:17 AM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Little Rock AR
117 AM CDT Wed Mar 17 2021

ARZ030-037-170645-
Scott AR-Logan AR-
117 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN AND WESTERN
SCOTT COUNTIES UNTIL 145 AM CDT...

At 117 AM CDT, Doppler radar was tracking a strong thunderstorm near
Beauchamp, or 10 miles southwest of Waldron, moving north at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Waldron...                        Mansfield...
Beauchamp...                      Echo...
Oliver...                         Barber...
Cauthron...                       Winfield...
Hon...                            Lucas...
Glendale in Logan County...       Ione...
Elm Park...                       Liberty...

LAT...LON 3495 9433 3496 9427 3497 9423 3506 9423
      3506 9425 3507 9424 3510 9414 3514 9414
      3514 9403 3518 9403 3518 9398 3470 9411
      3472 9432 3473 9433
TIME...MOT...LOC 0617Z 188DEG 34KT 3478 9421

67
Special weather statement, Mar 17, 1:43 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Little Rock AR
143 AM CDT Wed Mar 17 2021

ARZ069-170715-
Drew AR-
143 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DREW COUNTY UNTIL 215 AM
CDT...

At 143 AM CDT, Doppler radar was tracking a strong thunderstorm near
Green Hill, or near Monticello, moving northeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Monticello...                     Tillar...
Green Hill...                     Montongo...
Enon...                           Coleman...
Selma...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3356 9194 3379 9180 3379 9177 3372 9145
      3351 9178
TIME...MOT...LOC 0643Z 219DEG 22KT 3357 9184

67
Special weather statement, Mar 17, 2:14 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Little Rock AR
214 AM CDT Wed Mar 17 2021

ARZ037-170745-
Scott AR-
214 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCOTT COUNTY UNTIL 245 AM
CDT...

At 214 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Morgan Springs, or 18 miles southeast of Poteau,
moving northeast at 25 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mansfield...                      Beauchamp...
Oliver...                         Morgan Springs...
Bates...                          Black Fork...
Cauthron...                       Winfield...
Hon...                            Liberty...
Elm Park...

LAT...LON 3493 9445 3493 9443 3495 9441 3494 9439
      3496 9437 3495 9434 3497 9424 3506 9423
      3506 9425 3510 9416 3509 9414 3506 9414
      3505 9407 3503 9407 3503 9404 3473 9431
      3474 9445
TIME...MOT...LOC 0714Z 218DEG 22KT 3483 9446

67
Special weather statement, Mar 17, 3:11 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Little Rock AR
311 AM CDT Wed Mar 17 2021

ARZ066-067-170900-
Calhoun AR-Ouachita AR-
311 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALHOUN AND OUACHITA
COUNTIES UNTIL 400 AM CDT...

At 310 AM CDT, Doppler radar was tracking a strong thunderstorm near
Stephens, or 13 miles southwest of Camden, moving northeast at 35
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Camden...                         Stephens...
Cullendale...                     Highland Industrial Park...
Poison Springs State Park...      East Camden...
Amy...                            Delhi...
Eagle Mills...                    Kirkland...
Harmony Grove...                  Frenchport...
Elliot...                         Fairview in Ouachita County...
Locust Bayou...                   Troy...
Warner...                         Millville...
Buena Vista...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3338 9307 3344 9312 3351 9312 3376 9286
      3374 9265 3350 9253 3337 9290
TIME...MOT...LOC 0810Z 237DEG 31KT 3345 9302

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 12:34 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew, Ouachita56 min
Mar 17, 1:17 AM CDTSpecial Weather StatementLZKScott28 min
Mar 17, 1:40 AM CDTSevere Thunderstorm WarningLZKScott35 min
Mar 17, 1:43 AM CDTSpecial Weather StatementLZKDrew32 min
Mar 17, 2:14 AM CDTSpecial Weather StatementLZKScott31 min
Mar 17, 2:47 AM CDTSevere Thunderstorm WarningLZKLogan, Scott28 min
Mar 17, 2:52 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell38 min
Mar 17, 3:11 AM CDTSpecial Weather StatementLZKOuachita49 min
Mar 17, 3:15 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan34 min
Mar 17, 3:44 AM CDTSpecial Weather StatementLZKCalhoun, Lincoln, Ouachita31 min
Mar 17, 3:51 AM CDTSpecial Weather StatementLZKConway24 min
Mar 17, 3:57 AM CDTSpecial Weather StatementLZKFaulkner33 min
Mar 17, 4:00 AM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren, Yell30 min
Mar 17, 4:15 AM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Newton, Pope, Van Buren and 1 more45 min
Mar 17, 4:29 AM CDTSpecial Weather StatementLZKVan Buren46 min
Mar 17, 4:44 AM CDTSpecial Weather StatementLZKStone46 min
Mar 17, 4:44 AM CDTSpecial Weather StatementLZKDallas46 min
Mar 17, 4:53 AM CDTSevere Thunderstorm WarningLZKCleburne, White37 min
Mar 17, 4:54 AM CDTSpecial Weather StatementLZKLincoln51 min
Mar 17, 4:58 AM CDTSpecial Weather StatementLZKPope, Searcy, Van Buren47 min
Mar 17, 5:01 AM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Desha, Drew, Jefferson, Lincoln44 min
Mar 17, 5:22 AM CDTTornado WarningLZKArkansas, Desha, Drew, Lincoln38 min
Mar 17, 5:52 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Grant, Jefferson41 min
Mar 17, 5:55 AM CDTTornado WarningLZKArkansas, Desha25 min
Mar 17, 6:21 AM CDTSpecial Weather StatementLZKSharp24 min
Mar 17, 7:51 AM CDTSpecial Weather StatementLZKSearcy39 min
Mar 17, 8:18 AM CDTSpecial Weather StatementLZKMonroe27 min
Mar 17, 8:18 AM CDTSpecial Weather StatementLZKPike42 min
Mar 17, 10:27 AM CDTFlash Flood WarningLZKPulaski3 hr
Mar 17, 3:50 PM CDTTornado WarningLZKDrew40 min
Mar 17, 4:30 PM CDTTornado WarningLZKDesha, Drew45 min
Mar 17, 5:11 PM CDTSpecial Weather StatementLZKDrew49 min
Mar 17, 5:22 PM CDTSpecial Weather StatementLZKDesha38 min
Mar 17, 5:46 PM CDTSpecial Weather StatementLZKWoodruff44 min
Mar 17, 6:42 PM CDTSpecial Weather StatementLZKNewton48 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.